# SDR DALA2019082304922

- Difficulty date: August 22, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 53,271 hours, 36,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 536
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RH CUSP MEMBRANE STA 536 BTW X=- 44.5 AND X=-54.5 AT PAX CABIN.   RH CUSP MEMBRANE STA 536 BTW X=-44.5 AND X=-54.5 WERE REPAIRED PER B717-200 SRM 53-00-55-2R- 4- FIG.219.
